# SDR WTAA970148

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - LANDING GEAR DOORS FAILED TO RETRACT AFTER TAKEOFF.  RIGHT 'A' INTRANSIT LIGHT REMAINS ON.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RIGHT MAIN GEAR 'A' SYSTEM PROXIMITY SENSOR.  OPERATIONAL CHECK NORMAL ON GROUND.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURN TO SERVICE.  (X)
